Article (Scientific journals)
On tax competition, public goods provision and jurisdictions' size
Pieretti, Patrice; Zanaj, Skerdilajda
2011In Journal of International Economics, 84 (1), p. 124-130
Peer reviewed
 

Files


Full Text
JIE 2011 copy.pdf
Author preprint (217.82 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
International economics
Identifiers :
UNILU:UL-ARTICLE-2012-246
Author, co-author :
Pieretti, Patrice ;  University of Luxembourg > Faculty of Law, Economics and Finance (FDEF) > Center for Research in Economic Analysis (CREA)
Zanaj, Skerdilajda  ;  University of Luxembourg > Faculty of Law, Economics and Finance (FDEF) > Center for Research in Economic Analysis (CREA)
Language :
English
Title :
On tax competition, public goods provision and jurisdictions' size
Publication date :
2011
Journal title :
Journal of International Economics
ISSN :
0022-1996
Publisher :
Elsevier Science
Volume :
84
Issue :
1
Pages :
124-130
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 18 August 2013

Statistics


Number of views
121 (10 by Unilu)
Number of downloads
339 (8 by Unilu)

Scopus citations®
 
36
Scopus citations®
without self-citations
26
OpenCitations
 
37
WoS citations
 
32

Bibliography


Similar publications



Contact ORBilu